# SDR R61A201805150620

- Difficulty date: May 15, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, REF FINAL REPAIR OF DMI R320057/1 DENT PER ETD2017-170-018619 REV A. PER CUSTOMER TASK CARD R320065/1 (RE-INSPECT) MX PERFORMED PERMANENT REPAIR AT FUSELAGE SKIN 6" FWD OF FR 23 AND 3" BELOW ST 14L, IAW ETD2017-170-018619 REV A ITEM 3B1. AC REMAINS IN IND FOR COMPLETION.
